Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Dizziness. Have genetic disorder 22q11. Could it be the cause?

hi ive only in the last view days since thursday have been feelin dizziness its never happend bfore and just been dizziness just now is there away i can sort it out im dinosged with a rare disodre a gene gentics disorder 22q11 could that my have effect on it i was in a shop feeling dizziness and had to get out of there even at ome i had to sit down for awhile but still had it after i got up it went a way then havent had it since friday
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
The dizziness you are feeling is not to do any thing with the origin of the genetic disorder. This may be just because you might be thinking more about it. Also get your regular checkup done with your physician to accomplish that you are not having any other pathological condition.


Dr. Jitendra V Suralkar
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor